# SDR REXA2020022000212

- Difficulty date: February 20, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 28,148 hours, 18,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Emegency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EMREGENCY LIGHT ON PAX EXIT HAS INOP LIGHT BULBS
REMOVED AND REPLACED TWO LOWER PAX ENTERANCE EMREGENCY LIGHT BULBS IAW CRJ 900 AMM 33-51-11 OPS CHECK GOOD P/N: 3071BPEGPL
